Change search
ReferencesLink to record
Permanent link

Direct link
Ultrasymmetric Orlicz spaces
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 347, no 1, 273-285 p.Article in journal (Refereed) Published
Abstract [en]

It is proved that ultrasymmetric reflexive Orlicz spaces can be described exactly as all those Orlicz spaces which can be written as some Lorentz spaces. This description is an answer to the problem posed by Pustylnik in [E. Pustylnik, Ultrasymmetric spaces, J. London Math. Soc. (2) 68 (1) (2003) 165-182]. On the other hand, the Lorentz-Orlicz spaces with non-trivial indices of their fundamental functions are ultrasymmetric.

Place, publisher, year, edition, pages
2008. Vol. 347, no 1, 273-285 p.
Research subject
URN: urn:nbn:se:ltu:diva-2747DOI: 10.1016/j.jmaa.2008.05.065Local ID: 06fb3970-7348-11dd-a60f-000ea68e967bOAI: diva2:975600
Validerad; 2008; 20080826 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(215 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 215 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Astashkin, SergeyMaligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link